# SDR AALA202307036394

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A320*
- Aircraft serial: 6723
- Aircraft time: 24,047 hours, 9,315 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: D90ST2002000
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SEA. PASSING THROUGH 8K, FIRST OFFICER CHECKED HYDRAULIC SYNOPTIC/LOWER ECAM AND SAW GREEN SYSTEM HYDRAULIC HAD DROPPED FROM FULL LEVEL TO 50-60% LEVEL- NO ECAM DISPLAYED. THE AIRCRAFT LANDED SAFELY AT SEA WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE GREEN SYSTEM QUANITY GUAGE TRANSMITTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
